# SDR P5CA9800041

- Difficulty date: January 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Worn
- Location: Nr 7 Fixed Canoe
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 FIXED FAIRING CANOE NEEDS COMPOSIT REPAIR.  REPAIRED FIXED FAIRING BY USING FIBERGLASS OVERLAYS IAW SRM 51-40-15.
